# SDR DALA14033265643

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 55,060 hours, 22,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EXIT SIGN AND R4 DOOR EXIT SIGN INOPERATIVE DURING EMERGENCY LIGHT TEST.  REPLACED POWER SUPPLY M00737 AND BATTERY PACK IAW AMM 33-51-07. EMERGENCY LIGHT CK OK.
